# SDR AALA202509265046

- Difficulty date: July 30, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CRACK INDICATION FOUND ON WINDSHIELD FRAME LOWER ATTACHMENT AREA INTERNAL SIDE. LOCATED ON LOWER RADIUS LH SIDE IN COCKPIT.   CRACK LENGTH=0.400 INCH. MAINTENANCE PERFORMED TIME LIMIT REPAIR, REPAIR ON CENTER POST LT AND RT SIDE LOC. BTW FRAME 1 AND FRAME 2 AND Y0 IAW EA 366931.
